# SDR CA090317003

- Difficulty date: March 13, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 16,570 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: LW120980200
- Condition: Fractured
- Location: Fuel System
- Part time: 1,340 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL INJECTOR LINE BETWEEN MANIFOLD AND NR 1 CYLINDER FAILED AT BEND ABOVE CYLINDER, CAUSING PARTIAL LOSS OF POWER. RESULTING VIBRATION LIKELY CAUSED SUBSEQUENT FAILURE OF 3 CYLINDER ATTACH STUDS, 50-15 AND 38-13.
